# SDR DL76L991640

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Failed
- Location: Rt Engine
- Component: AV311
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 10,000 FT, RT ENGINE SPAR VALVE LIGHT ILLUMINATED AND      CIRCUIT BREAKER POPPED.  ENGINE DID NOT SHUT DOWN.  WHEN AIRCRAFT ARRIVED AT GATE IN JFK THE CAPT SHUT THE ENGINE DOWN WITH THE T-HANDLE, UNABLE TO DUPLICATE.  REPLACED VALVE ACTUATOR AS PRECAUTION.
